HealthLife® Allergy Relief, Medicine Diphenhydramine HCl Caplets, 25 mg (Pink) | (600 Count) | Children and Adults | Relieves Sneezing, Runny Nose, Hay Fever Symptoms, Itchy Eyes and Throat






Buy Now, Pay Later
- – 4-month term
- – No impact on credit
- – Instant approval decision
- – Secure and straightforward checkout
Ready to go? Add this product to your cart and select a plan during checkout.
Payment plans are offered through our trusted finance partners Klarna, PayTomorrow, Affirm, Afterpay, Apple Pay, and PayPal. No-credit-needed leasing options through Acima may also be available at checkout.
Learn more about financing & leasing here.
This item is eligible for return within 30 days of receipt
To qualify for a full refund, items must be returned in their original, unused condition. If an item is returned in a used, damaged, or materially different state, you may be granted a partial refund.
To initiate a return, please visit our Returns Center.
View our full returns policy here.
Recently Viewed
Features
- ACTIVE INGREDIENT: The active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Compare HealthLife Allergy Relief to the active ingredient of Benadryl.
- PROVIDES ALLERGY RELIEF: This allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
- RELIEVES SYMPTOMS OF COMMON COLD: This allergy relief medicine helps to reduce sneezing and itchy noses and throats.
- EFFECTIVE: This powerful antihistamine contains 25 mg of Diphenhydramine HCL in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses.
- ADULTS & CHILDREN 12 YEARS AND OVER: 1 to 2 caplets. Children 6 to under 12 years: 1 caplet. Children under 6 years of age: do not use this product children under 6 years of age. Add to cart and click Buy now.
Brand: HEALTH LFE
Special Feature: Fast-Acting, Long Lasting, Quick and Effective
Item Weight: 3.2 Ounces
Item Dimensions LxWxH: 1.9 x 1.9 x 3.9 inches
Product Benefits: Allergy Control
Product Dimensions : 1.9 x 1.9 x 3.9 inches; 3.2 Ounces
Date First Available : December 17, 2021
Manufacturer : Health Pharma
Frequently asked questions
To initiate a return, please visit our Returns Center.
View our full returns policy here.
- Klarna Financing
- Affirm Pay in 4
- Affirm Financing
- Afterpay Financing
- PayTomorrow Financing
- Financing through Apple Pay
Learn more about financing & leasing here.